MAUDE Adverse Event Report: STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 10 HOLE / LEFT; PLATE, FIXATION, BONE

STRYKER GMBH SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 10 HOLE / LEFT; PLATE, FIXATION, BONE
Catalog Number 628010S
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device remains implanted.
 
Event or Problem Description
Operation of variaxclavicle on (b)(6).After 1 week, the distal screw is pulled out of the bone and the plate floats.It is unknown whether locked between the plate and the screw.Patient with poor compliance, even after the operation, rest was not maintained and the affected part was moved and the plate deviated.There is considering revision.
 
Additional Manufacturer Narrative
The reported event that superior plate - decreased curvature variax clavicle 10 hole/left was alleged of 'component loosened' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.No further detailed information available due to hospital policy.Based on investigation, the root cause was attributed to be patient related.The failure was caused as ¿the patient did not keep the doctor's attention and could not be rested.Nefertheless more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
SUPERIOR PLATE - DECREASED CURVATURE VARIAX CLAVICLE 10 HOLE / LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7531479
Report Number0008031020-2018-00376
Device Sequence Number1718973
Product Code HRS
UDI-Device Identifier04546540686886
UDI-Public04546540686886
Combination Product (Y/N)N
PMA/510(K) Number
K113760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Catalogue Number628010S
Device Lot NumberL43087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;